ITEM METADATA RECORD
Title: Linear series on 4-gonal curves
Authors: Coppens, Marc ×
Martens, G #
Issue Date: 2000
Publisher: Wiley-VCH
Series Title: Mathematische Nachrichten vol:213 pages:35-55
Abstract: Let C be the general 4 - gonal curve of genus g > 6. We investigate the complete linear series on C and the varieties W-d(r)(C), and we study the birational models of C in P-r (r greater than or equal to 2) of minimal degree.
URI: 
ISSN: 0025-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science